# SDR UALA2010091603425

- Difficulty date: September 14, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N527UA
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 63,826 hours, 23,517 cycles
- Engine: Pwa PW2040
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bearing
- Condition: Faulty
- Location: Nr 5 Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR5 MAIN FLAP TRACK FWD ATTACH POINT BEARING RETENTION TO TRACK FAILED TRACK MOVES SIDE TO SIDE ON BEARING CAPTURED BY ATTACH POINT LUGS REPLACED NR 5 FLAP TRACK FWD ATTACH POINT BEARING, OPS CHECK NORMAL.
